# SDR 99ZZZX3933

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY .6250 INCH CRACK AT LEFT OUTBOARD FOREFLAP LOWER LEADING EDGE ABOVE NR 1 FLAP TRACK.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  AREA EXPOSED TO STRESS LOADS AS WELL AS BENDING LOADS.
